MathSciNet Relay Station
MathSciNet bibliographic data
MR925121 (89b:58225) 58G30 (35J60 53A30 53C21)
Aviles, Patricio; McOwen, Robert C. Conformal deformation to constant negative scalar curvature on noncompact Riemannian manifolds. J. Differential Geom. 27 (1988), no. 2, 225–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement